# SDR 07FDEA05042

- Difficulty date: December 12, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 82,550 hours, 33,263 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Rod End
- Condition: Loose
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION GEAR HANDLE DID NOT MOVE TO UP POSITION COMPLIED WITH QRH.  GEAR HANDLE DID MOVE UP  WITH HANDLE RELEASE BUTTON PUSHED.  LANDED AT KLCK, FOUND ROD END AS DESCRIBED IN AMM 32-24-01-2 FIGURE 201 SHEET 1 AS ITEM "G" TO HAVE LOWER END DISCONNECTED FROM THE LINKAGE IT IS NORMALLY ATTACHED.  ALL ATTACH HARDWARE WAS MISSING.  FOLLOWING AMM 32-24-01-2 INSPECTED AND REATTACHED ROD END WITH NEW HARDWARE DESCRIBED IN THE ORIGINAL WRITE UP.  INSPECTED THE GROUND SENSE MECHANISM AND SURROUNDING AREA PER THE DESCRIPTIONS IN AMM 32-24-01-2.  ALL CHECKS NORMAL.
